By Topic

Exact harmonic coefficients for a magnetic ring head

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
D. T. Wilton ; Sch. of Math. & Stat., Plymouth Univ., UK ; B. K. Middleton ; M. M. Aziz

The magnetic field of a ring head has been analyzed by Westmijze [1953], using a conformal mapping, and by Fan [1961], using Fourier techniques. Here these methods are reexamined and combined to give, for the first time, an explicit analytic expression for the harmonic coefficients in the Fan solution

Published in:

IEEE Transactions on Magnetics  (Volume:35 ,  Issue: 3 )